Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A factorization theorem for unfoldings of analytic functions

Author: Tatsuo Suwa
Journal: Proc. Amer. Math. Soc. 104 (1988), 131-134
MSC: Primary 58H15; Secondary 32G07
MathSciNet review: 958056
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ \tilde f$ and $ g$ be holomorphic function germs at 0 in $ {{\mathbf{C}}^n} \times {{\mathbf{C}}^n} = \left\{ {\left( {x,s} \right)} \right\}$. If $ {d_x}g\Lambda {d_x}\tilde f = 0$ and if $ f\left( x \right) = \tilde f\left( {x,0} \right)$ is not a power or a unit, then there exists a germ $ \lambda $ at 0 in $ {{\mathbf{C}}^n} \times {{\mathbf{C}}^n}$ such that $ g\left( {x,s} \right) = \lambda \left( {\tilde f\left( {x,s} \right),s} \right)$. The result has the implication that the notion of an RL-morphism in the unfolding theory of foliation germs generalizes that of a right-left morphism in the function germ case.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58H15, 32G07

Retrieve articles in all journals with MSC: 58H15, 32G07

Additional Information

PII: S 0002-9939(1988)0958056-8
Article copyright: © Copyright 1988 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia